# SDR USAA2010100192174

- Difficulty date: October 7, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 65,697 hours, 29,135 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161216
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 5 -EMERGENCY LANDING- CREW REPORTED YELLOW HYDRAULIC RESERVOIR LOW LEVEL WARNING - FOLLOWED ECAM PROCEDURES AND TURNED OFF YELLOW ENGINE 2 HYDRAULIC PUMP - YELLOW SYSTEM SHOWED ZERO.  SHORTLY THEREAFTER, CREW REPORTED GREEN SYSTEM WAS OVERHEATING - DECLARED AN EMERGENCY AND DIVERTED TO MCI.  MAINTENANCE FOUND YELLOW HYDRAULIC MANIFOLD ASSEMBLY WITH BLOWN PACKING AT UNION - REPLACED PACKING AND SERVICED YELLOW SYSTEM.
